Definable well-orders of H(U2) and GCH

Aspero, D. and Friedman, S.-D. (2012) Definable well-orders of H(U2) and GCH. Journal of Symbolic Logic, 77 (4). pp. 1101-1121. ISSN 0022-4812

Full text not available from this repository. (Request a copy)


Assuming 20=1 and 21=2, we build a partial order that forces the existence of a well-order of H(ù2) lightface definable over hH(ù2), i and that preserves cardinal exponentiation and cofinalities.

Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
UEA Research Groups: Faculty of Science > Research Groups > Logic
Related URLs:
Depositing User: Pure Connector
Date Deposited: 01 Nov 2013 13:52
Last Modified: 24 Oct 2022 04:55
DOI: 10.2178/jsl.7704030

Actions (login required)

View Item View Item